Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh01]  A note on Spector's quantifier-free rule of extensionality

Koh:01 (Article)
Author(s)Kohlenbach, Ulrich
Title« A note on Spector's quantifier-free rule of extensionality »
JournalArch. Math. Logic
Volume40
Page(s)89--92
Year2001

BibTeX code
@article{Koh:01,
  volume = 40,
  author = {Kohlenbach, Ulrich},
  pages = {89--92},
  year = 2001,
  journal = {Arch. Math. Logic},
  title = {{A} note on {S}pector's quantifier-free rule of extensionality},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!